| Model Number |
SIGCIR28MT |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, in a laparoscopic robot assisted lower anterior resection, the procedure began with a 28 mm purple reload.The compression achieved was 100% in zone 3, but in pursuit of optimal stapling results, the surgeon elected to switch to a black 28 mm reload.The anvil from the original purple 28 mm reload was retained for use.Upon closing the anvil, an obstruction alert was triggered.During unclamping, it was noted that the anvil had tilted.Due to concerns regarding proceeding with a tilted anvil, the surgeon opted to replace it with the anvil from the black 28 mm reload.Compression was then achieved at 100% in zone 2 and stapling was completed successfully with the black 28 mm.There was no patient injury.
Additional Manufacturer Narrative
D10 concomitant products: sigcir28xt, ts 2.0 sigcir28xt circ.28mm xtr thick, (lot # n5d1578uy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.